# SDR FDEA201710293102

- Difficulty date: October 29, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 71,187 hours, 19,344 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: BZ2RT
- Condition: Loose
- Location: Cockpit
- Part time: 71,187 hours, 19,344 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRES LOOSE ON NR 1 ENG AGENT 1.  REMOVED AND REPLACED ENGINE 1, AGENT 1 DISCHARGE SWITCH S1-161 PER AMM 26-21-02-4.  SYSTEM OP CHECKS GOOD PER 26-21-01-5.  SWITCH PART NUMBER BZ2RT, NO SERIAL NUMBER, MANUFACTURER, MICRO.  REMOVED AND REPLACED ENGINE 1, AGENT 1 DISCHARGE SWITCH S1-161 PER AMM 26-21-02-4.  SYSTEM OP CHECKS GOOD PER 26-21-01-5.  SWITCH PART NUMBER BZ2RT,  NO SERIAL NUMBER, MANUFACTURER, MICRO.
